Stabilizations of the Baumann-Oden DG Formulation: the 3D Case
Bollettino della Unione matematica italiana, Série 9, Tome 1 (2008) no. 3, pp. 629-643
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We consider the Baumann-Oden Discontinuous Galerkin formulation in three dimensions in a rather general geometrical setting. Using only piecewise linear approximations (and no jump stabilizations) the method is clearly unstable. We discuss the relations of possible jump stabilizations and bubble stabilizations.
@article{BUMI_2008_9_1_3_a6,
author = {Antonietti, Paola F. and Brezzi, Franco and Marini, L.Donatella},
title = {Stabilizations of the {Baumann-Oden} {DG} {Formulation:} the {3D} {Case}},
journal = {Bollettino della Unione matematica italiana},
pages = {629--643},
year = {2008},
volume = {Ser. 9, 1},
number = {3},
zbl = {1192.65141},
mrnumber = {2455336},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2008_9_1_3_a6/}
}
TY - JOUR AU - Antonietti, Paola F. AU - Brezzi, Franco AU - Marini, L.Donatella TI - Stabilizations of the Baumann-Oden DG Formulation: the 3D Case JO - Bollettino della Unione matematica italiana PY - 2008 SP - 629 EP - 643 VL - 1 IS - 3 UR - http://geodesic.mathdoc.fr/item/BUMI_2008_9_1_3_a6/ LA - en ID - BUMI_2008_9_1_3_a6 ER -
%0 Journal Article %A Antonietti, Paola F. %A Brezzi, Franco %A Marini, L.Donatella %T Stabilizations of the Baumann-Oden DG Formulation: the 3D Case %J Bollettino della Unione matematica italiana %D 2008 %P 629-643 %V 1 %N 3 %U http://geodesic.mathdoc.fr/item/BUMI_2008_9_1_3_a6/ %G en %F BUMI_2008_9_1_3_a6
Antonietti, Paola F.; Brezzi, Franco; Marini, L.Donatella. Stabilizations of the Baumann-Oden DG Formulation: the 3D Case. Bollettino della Unione matematica italiana, Série 9, Tome 1 (2008) no. 3, pp. 629-643. http://geodesic.mathdoc.fr/item/BUMI_2008_9_1_3_a6/